# SDR EISA20000174

- Difficulty date: September 1, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 6519685
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Nose Cowl, Boeing
- Component part number: 6519685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL AFT SECTION AT BULKHEAD FLANGE CRACKED.  REMOVED, FABRICATED REPAIR ANGLE AND FILLER, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED IAW B727-200 SRM 51-10-2, 54-10-3.
